MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 56 TWO-HOLES; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 56 TWO-HOLES; CEMENTLESS ACETABULAR CUP
Model Number 01.32.156DH
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08.October.2021: lot 1901382: (b)(4) items manufactured and released on 21-06-2019.Expiration date: 2024-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.
 
Event or Problem Description
At 1 year and 10 months after the primary surgery, the patient came in reporting pain.The surgeon determined there was anterior instability due to cup malpositioning and heterotopic ossification(separate problems).The surgeon removed the bone and changed out the liner for a face-changing liner and a larger head size.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 56 TWO-HOLES
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12703052
Report Number3005180920-2021-00824
Device Sequence Number14590108
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2024
Device Model Number01.32.156DH
Device Catalogue Number01.32.156DH
Device Lot Number1901382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;